Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (4): 499-506    DOI: 10.1007/s10114-016-4713-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Hausdorff Dimensions of Quasilines and Differentiability of Quasisymmetric Homeomorphisms
Sheng Jin HUO1, Sheng Jian WU2
1. Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, P. R. China;
2. LMAM and School of Mathematical Sciences, Peking University, Beijing 100871, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7